# SDR RAIA960334

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv
- Part number: 2099K021000
- Condition: Contaminated
- Location: Fwd Bulkhead
- Part time: 730 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7326 - PRESSURIZATION SQUEAL FROM FORWARD PRESSURE BULKHEAD DURING CLIMB.  MAINTENANCE CLEANED AND LUBRICATED FORWARD OUTFLOW VALVE, OPERATION CEHCK GOOD. (M)
